RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 227–233 (Mi umn6777)  

Doctoral theses

On theory of Lyapunov characteristic indices (summary of the doctor's Thesis)

R. È. Vinograd


Full text: PDF file (917 kB)

Bibliographic databases:

Citation: R. È. Vinograd, “On theory of Lyapunov characteristic indices (summary of the doctor's Thesis)”, Uspekhi Mat. Nauk, 15:5(95) (1960), 227–233

Citation in format AMSBIB
\Bibitem{Vin60}
\by R.~\`E.~Vinograd
\paper On theory of Lyapunov characteristic indices (summary of the doctor's Thesis)
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 227--233
\mathnet{http://mi.mathnet.ru/umn6777}
\zmath{https://zbmath.org/?q=an:0093.28003}


Linking options:
  • http://mi.mathnet.ru/eng/umn6777
  • http://mi.mathnet.ru/eng/umn/v15/i5/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:297
    Full text:137
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019